# SDR SWAA2022042786923

- Difficulty date: March 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221GF
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLOOR PANEL 221GF HAS A CRACK AT FORWARD O/B CORNER. / [01] RECEIVED NEW PANEL 221GF ; THIS PANEL WILL BE INSTALL ON FAULT TTG8Q00AHM6P;[02] VERIFIED 1.
